Alert archive / North Carolina / Beach Hazards Statements in 2013
Beach Hazards Statement 23, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 1, 2013, 8:36 PM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2013, 8:36 PM EDT (00:36 UTC)
- Expired
- Oct 2, 2013, 8:00 PM EDT
- In force
- 23 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
482 WHUS42 KMHX 020036 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 836 PM EDT TUE OCT 1 2013 ...HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH WEDNESDAY EVENING FOR BEACHES NORTH OF CAPE HATTERAS... .PERSISTENT NORTHEAST WINDS AND LARGE SWELL WILL PRODUCE STRONG NORTH TO SOUTH LONGSHORE CURRENT AND A HIGH THREAT OF RIP CURRENTS. NCZ103-021245- /O.NEW.KMHX.BH.S.0023.131002T0036Z-131003T0000Z/ OUTER BANKS DARE- 836 PM EDT TUE OCT 1 2013 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT THROUGH WEDNESDAY EVENING. * HAZARDS...HIGH THREAT OF RIP CURRENTS AND A STRONG NORTH TO SOUTH LONGSHORE CURRENT WILL EXIST AS WELL. * LOCATION...BEACHES NORTH OF CAPE HATTERAS. * TIMING AND TIDES...TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE... AROUND 1230PM WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES. STRONG LONGSHORE CURRENTS CAN SWEEP SWIMMERS AND SURFERS INTO RIP CURRENTS...PIERS...JETTIES AND OTHER HAZARDOUS AREAS. IN MANY CASES THE LONGSHORE CURRENT IS STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM MAKING IT DIFFICULT TO RETURN TO SHORE. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$
3 follow-up statements
190 WHUS42 KMHX 020152 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 952 PM EDT TUE OCT 1 2013 ...HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH WEDNESDAY EVENING FOR BEACHES NORTH OF CAPE HATTERAS... .LINGERING EFFECTS OF THE PERSISTENT NORTHEAST WINDS AND SWELL FROM THIS PAST WEEKEND HAS YIELDED A CONTINUAL THREAT OF STRONG RIP CURRENTS NORTH OF CAPE HATTERAS. NCZ103-021400- /O.CON.KMHX.BH.S.0023.000000T0000Z-131003T0000Z/ OUTER BANKS DARE- 952 PM EDT TUE OCT 1 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... * HAZARDS...HIGH THREAT OF RIP CURRENTS. * LOCATION...BEACHES NORTH OF CAPE HATTERAS. * TIMING AND TIDES...TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE... AROUND 1230PM WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES. STRONG LONGSHORE CURRENTS CAN SWEEP SWIMMERS AND SURFERS INTO RIP CURRENTS...PIERS...JETTIES AND OTHER HAZARDOUS AREAS. IN MANY CASES THE LONGSHORE CURRENT IS STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM MAKING IT DIFFICULT TO RETURN TO SHORE. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$
586 WHUS42 KMHX 020742 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 342 AM EDT WED OCT 2 2013 ...HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH WEDNESDAY EVENING FOR BEACHES NORTH OF CAPE HATTERAS... .LINGERING EFFECTS OF THE PERSISTENT NORTHEAST WINDS AND SWELL FROM THIS PAST WEEKEND HAS YIELDED A CONTINUAL THREAT OF STRONG RIP CURRENTS NORTH OF CAPE HATTERAS. NCZ103-022100- /O.CON.KMHX.BH.S.0023.000000T0000Z-131003T0000Z/ OUTER BANKS DARE- 342 AM EDT WED OCT 2 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...HIGH THREAT OF RIP CURRENTS. * LOCATION...BEACHES NORTH OF CAPE HATTERAS. * TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE... AROUND 1230PM WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES. STRONG LONGSHORE CURRENTS CAN SWEEP SWIMMERS AND SURFERS INTO RIP CURRENTS...PIERS...JETTIES AND OTHER HAZARDOUS AREAS. IN MANY CASES THE LONGSHORE CURRENT IS STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM MAKING IT DIFFICULT TO RETURN TO SHORE. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$
747 WHUS42 KMHX 021454 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1054 AM EDT WED OCT 2 2013 ...HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH WEDNESDAY EVENING FOR BEACHES NORTH OF CAPE HATTERAS... .LINGERING EFFECTS OF THE PERSISTENT NORTHEAST WINDS AND SWELL FROM THIS PAST WEEKEND HAS YIELDED A CONTINUAL THREAT OF STRONG RIP CURRENTS NORTH OF CAPE HATTERAS. NCZ103-030000- /O.CON.KMHX.BH.S.0023.000000T0000Z-131003T0000Z/ OUTER BANKS DARE- 1054 AM EDT WED OCT 2 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HAZARDS...HIGH THREAT OF RIP CURRENTS. * LOCATION...BEACHES NORTH OF CAPE HATTERAS. * TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE... AROUND 1230PM WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 1, 8:24 PM EDT, 12 minutes earlier.
Area forecast discussion, Oct 1, 8:24 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 824 PM EDT TUE OCT 1 2013 .SYNOPSIS... HIGH PRESSURE WILL CONTROL THE WEATHER ACROSS EASTERN NORTH CAROLINA THROUGH SUNDAY. A COLD FRONT APPROACHING FROM THE WEST EARLY NEXT WEEK IS FORECAST TO INTERACT WITH LOW PRESSURE DEVELOPING VICINITY OF THE GULF COAST REGION...WITH THE LOW POSSIBLY MOVING INTO THE CAROLINAS MONDAY INTO TUESDAY. && .NEAR TERM /TONIGHT/... AS OF 8 ON TUES...MOSTLY MINOR EDITS TO THE FORECAST HOWEVER DROPPED MIN TEMPS SEVERAL DEGREES ACROSS INLAND SECTIONS AS CALM WINDS AND EXCELLENT RADIATIONAL COOLING WILL LIKELY LEAD TO TEMPS A FEW DEGREES BELOW A MOS BLEND AS OBSERVED OVER THE PAST FEW NIGHTS. HIGH PRESSURE AT THE SURFACE AND ALOFT WILL KEEP SKIES CLEAR THROUGH TONIGHT. EXPECT THAT THE OVERALL DRY AIRMASS WILL INHIBIT FOG HOWEVER WITH MOISTURE TRAPPED UNDER THE SURFACE-BASED INVERSION...BELOW 1000 MB...CANNOT COMPLETELY RULE OUT PATCHY FOG ACROSS EASTERN NC. CONFIDENCE IS LOW SO WILL LEAVE OUT MENTION OF FOG IN THE FORECAST FOR NOW. && .SHORT TERM /WEDNESDAY/... AS OF 204 PM TUE...HIGH PRESSURE WILL BUILD BACK OVER THE AREA WEDNESDAY WITH WIND FLOW BECOMING WESTERLY BY MIDDAY. WEATHER WILL REMAIN DRY WITH UPPER LEVEL HIGH PRESSURE REMAINING OVER THE AREA. HEIGHTS WILL RISE...ALLOWING HIGH TEMPERATURES TO RISE UP INTO THE MIDDLE TO UPPER 80S WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... AS OF 315 PM TUESDAY...A MEAN UPPER RIDGE IS FORECAST TO PREVAIL ACROSS MOST OF THE EASTERN US THROUGH THE WEEKEND. THE AFFECTS OF THIS SYSTEM WILL BE MOST PRONOUNCED ACROSS THE MID ATLANTIC AND SOUTHEAST REGIONS WHERE SURFACE HIGH PRESSURE WILL DOMINATE THE WEATHER. THESE STRUMS ARE FORECAST TO PRODUCE A PROLONGED PERIOD OF WARM AND DRY FALL WEATHER ACROSS EASTERN NC INTO THE WEEKEND. DAYTIME HIGHS WILL BE ABOVE NORMAL WITH READINGS IN THE LOWER TO MIDDLE 80S INLAND. STRONG RADIATIONAL COOLING AT NIGHT WILL LEAD TO SEASONABLY COOL OVERNIGHT LOWS IN THE UPPER 50S/LOWER 60S INLAND AND MID TO UPPER 60S BEACHES. THE PATTERN IS FORECAST TO BEGIN TO CHANGE LATE IN THE WEEKEND AND ESPECIALLY EARLY NEXT WEEK AS THE UPPER RIDGE IS PROGGED TO MOVE INTO THE ATLANTIC AS A LONGWAVE TROUGH APPROACHES FROM THE WEST. THE ASSOCIATED SURFACE COLD FRONT IS EXPECTED TO MOVE SLOWLY EAST INTO AND ACROSS THE AREA MONDAY AND TUESDAY OFFERING OPPORTUNITIES FOR SHOWERS AND THUNDERSTORMS TO OCCUR. IN ADDITION THE GUIDANCE IS INDICATING THE POTENTIAL FOR A DISTURBANCE IN THE GULF OF MEXICO TO INTERACT WITH THE FRONT AND TRAVEL NORTHEAST ALONG IT INTO THE SOUTHERN AND CENTRAL APPALACHIANS EARLY NEXT WEEK. THE FORECAST WILL REMAIN DRY THROUGH SATURDAY THEN CONTINUE WITH A SLIGHT CHANCE POP SUNDAY INCREASING TO CHANCE MONDAY AND TUESDAY. IF LOW PRESSURE MATERIALIZES ALONG HE FRONT THEN POPS WILL NEED TO BE INCREASED IN SUBSEQUENT FORECASTS. THE TEMPERATURE FORECAST FOR SUNDAY INTO TUESDAY WILL BE SLIGHTLY COOLER DUE TO THE ANTICIPATION OF MORE CLOUDS AND A THREAT OF AT LEAST SOME PRECIPITATION. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... SHORT TERM /THROUGH WEDNESDAY/... AS OF 730 PM TUES...PREDOMINANT VFR EXPECTED THROUGH THE SHORT TERM AS HIGH PRESSURE SURFACE AND ALOFT CONTINUE OVER THE REGION. MOISTURE TRAPPED UNDER A SURFACE BASED INVERSION MAY LEAD TO MVFR FOG OVERNIGHT BUT HAVE HELD OFF MENTION IN TAFS EXCEPT FOR PGV WERE PERSISTENCE OVER THE PAST FEW NIGHTS...ALONG WITH THE LOWEST DEWPOINT DEPRESSION AT 00Z...SUGGEST THE BEST LOCATION FOR FOG DEVELOPMENT. EXPECT AFTERNOON STRATOCUMULUS DEVELOPMENT WED AFTERNOON BUT WITH NO IMPACT ON AVIATION...ALONG WITH LIGHT WESTERLY WINDS. LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 315 PM TUESDAY...THERE WILL BE A CHANCE OF A BRIEF PERIOD OF PATCHY FOG/STRATUS DURING THE LATE NIGHT AND EARLY MORNING HOURS EACH DAY...OTHERWISE HIGH CONFIDENCE OF VFR THROUGH THE PERIOD. THERE WILL BE A VERY SMALL CHANCE FOR AN ISOLATED SHOWER OR THUNDERSTORM ON SUNDAY. && .MARINE... SHORT TERM /THROUGH WEDNESDAY/... AS OF 815 PM TUES...LATEST SURFACE AND BUOY DATA INDICATE VARIABLE WINDS FOR THE SOUTHERN WATERS WITH SSW FLOW FOR THE NORTHERN WATERS AROUND 10 KT. SEAS REMAIN 3-4 FT FOR THE CENTRAL AND NORTHERN WATERS AS REPORTED FROM DIAMOND SHOALS NORTH TO OFF THE VA/NC BORDER (44014). INCREASED SEAS 1-2 FT FOR THE NEXT 12 HOURS FOR THE NORTHERN WATERS BASED ON PERSISTENCE AND PREVIOUS FORECAST LOWERING SEAS TOO SOON. HIGH PRESSURE AT THE SURFACE AND ALOFT WILL CONTINUE OVER THE WATERS THROUGH WEDNESDAY. ANOTHER RIDGE AXIS WILL DEVELOP WEST OF THE WATERS WED SHIFTING WINDS W FOR THE MIDDAY HOURS THEN SW BY LATE EVENING AS THE RIDGE SHIFTS OFF THE COAST. LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 315 PM MONDAY...HIGH PRESSURE OVER THE WATERS WILL PRODUCE EXCELLENT BOATING CONDITIONS THROUGH SATURDAY. WINDS ARE FORECAST TO BE LIGHT THROUGH FRIDAY. AS THE CENTER OF THE HIGH MOVES INTO THE ATLANTIC SATURDAY WINDS WILL BECOME SOUTHERLY THEN INCREASE TO 10 TO 15 MPH SUNDAY. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...JME NEAR TERM...DAG SHORT TERM...CGG LONG TERM...JME AVIATION...JME/DAG MARINE...JME/DAG
Hazardous weather outlook, Oct 1, 4:02 PM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 402 PM EDT TUE OCT 1 2013 NCZ029-044>047-079>081-090>094-098-022015- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 402 PM EDT TUE OCT 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-104-022015- CARTERET-OUTER BANKS HYDE- 402 PM EDT TUE OCT 1 2013 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING BETWEEN CAPE HATTERAS AND CAPE LOOKOUT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-022015- OUTER BANKS DARE- 402 PM EDT TUE OCT 1 2013 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING NORTH OF CAPE HATTERAS... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING BETWEEN CAPE HATTERAS AND CAPE LOOKOUT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Beach Hazards Statements in North Carolina, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.